# SDR REXA2022012600140

- Difficulty date: December 8, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 9 SEAT RAIL #4 HAS SEVERAL AREAS OF CORROSION ALONG LENGTH (FS
661.00+32)                                                        "
"SEAT RAIL #4 AT LBL 9 FROM FS 661.00+32 TO FS 693 FOUND TO BE OUT OF  
LIMITS. IAW. SRM 53-31-49-101-001-A02 FIG. 53-31-49-991-806 (SHEET 4).
REMOVED AND REPLACED SEAT RAIL PART #BA690-30000-5980 IAW. AMM.       
53-00-49-000-801-(A07) AND 53-00-49-400-801-(A07).
